Previous |  Up |  Next


Title: Existence of nonzero nonnegative solutions of semilinear equations at resonance (English)
Author: Fečkan, Michal
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 39
Issue: 4
Year: 1998
Pages: 709-719
Category: math
Summary: The existence of nonzero nonnegative solutions are established for semilinear equations at resonance with the zero solution and possessing at most linear growth. Applications are given to nonlinear boundary value problems of ordinary differential equations. (English)
Keyword: semilinear equations at resonance
Keyword: boundary value problems
MSC: 34B15
MSC: 47H07
MSC: 47J05
idZBL: Zbl 1060.47510
idMR: MR1715460
Date available: 2009-01-08T18:47:48Z
Last updated: 2012-04-30
Stable URL:
Reference: [1] Gaines R.E., Santanilla J.: A coincidence theorem in convex sets with applications to periodic solutions of ordinary differential equations.Rocky Mountain J. Math. 12 (1982), 669-678. Zbl 0508.34030, MR 0683861
Reference: [2] Nieto J.: Existence of solutions in a cone for nonlinear alternative problems.Proc. Amer. Math. Soc. 94 (1985), 433-436. Zbl 0585.47050, MR 0787888
Reference: [3] Przeradzki B.: A note on solutions of semilinear equations at resonance in a cone.Ann. Polon. Math. 58 (1993), 95-103. Zbl 0776.34035, MR 1215764
Reference: [4] Santanilla J.: Existence of nonnegative solutions of a semilinear equation at resonance with linear growth.Proc. Amer. Math. Soc. 105 (1989), 963-971. Zbl 0687.47045, MR 0964462


Files Size Format View
CommentatMathUnivCarolRetro_39-1998-4_7.pdf 201.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo